Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

16 Publikationen

2019 | Preprint | Eingereicht | PUB-ID: 2934005 PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920351
NASH EQUILIBRIA OF THRESHOLD TYPE FOR TWO-PLAYER NONZERO-SUM GAMES OF STOPPING
De Angelis T, Ferrari G, Moriarty J (2018)
ANNALS OF APPLIED PROBABILITY 28(1): 112-147.
PUB | DOI | WoS
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930413
On a Strategic Model of Pollution Control
Ferrari G, Koch T (2017) Center for Mathematical Economics Working Papers; 586.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
On a Class of Singular Stochastic Control Problems for Reflected Diffusions
Ferrari G (2017) Center for Mathematical Economics Working Papers; 592.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904748
Nash equilibria of threshold type for two-player nonzero-sum games of stopping
de Angelis T, Ferrari G, Moriarty J (2016) Center for Mathematical Economics Working Papers; 563.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
Coarse topological transitivity on open cones and coarsely J-class and D-class operators
Manoussos A (2014)
Journal of Mathematical Analysis and Applications 413(2): 715-726.
PUB | DOI | WoS | arXiv
 
2012 | Bielefelder E-Dissertation | PUB-ID: 2473715 PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions
Albeverio S, Kawabi H, Roeckner M (2012)
Journal of Functional Analysis 262(2): 602-638.
PUB | DOI | WoS
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2302620
Variational convergence of nonlinear partial differential operators on varying Banach spaces
Tölle JM (2010)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2304733
Spectral properties of Spin^c Dirac operators on $T^3$, $S^1 × S^2$ and $S^3$
Meier F (2010)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1590586
Approximate eigenvalue determination of geometrically frustrated magnetic molecules
Schnalle R, Laeuchli AM, Schnack J (2009)
Condensed Matter Physics 12(3): 331-342.
PUB | DOI | WoS
 
2007 | Bielefelder E-Dissertation | PUB-ID: 2302809
Density matrix renormalisation applied to nonlinear dynamical systems
Bogner T (2007)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1612741
Human vs. machine: evaluation of fluorescence micrographs
Nattkemper TW, Twellmann T, Ritter H, Schubert W (2003)
Computers in Biology and Medicine 33(1): 31-43.
PUB | DOI | Download (ext.) | WoS | PubMed | Europe PMC
 
1999 | Dissertation | PUB-ID: 2437526
Uniqueness and non-uniqueness of semigroups generated by singular diffusion operators
Eberle A (1999) Lecture notes in mathematics ; 1718.
Berlin: Springer.
PUB
 
1999 | Bielefelder E-Dissertation | PUB-ID: 2304016
Coding theorems of quantum information theory
Winter A (1999)
Bielefeld (Germany): Bielefeld University.
PUB | Datei
 
1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776704
Multiple repressor binding sites in the genome of bacteriophage P1
Velleman M, Dreiseikelmann B, Schuster H (1987)
Proceedings of the National Academy of Sciences of the United States of America 84(16): 5570-5574.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Schnelle-Diffusions-Operator"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung